# SDR QXEA200400358

- Difficulty date: May 23, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 6,523 hours, 5,067 cycles
- Engine: Ge CF34*
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: CC670381001
- Condition: Lack Of Lube
- Location: Service Door
- Part time: 6,523 hours, 5,067 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA  FLIGHT 2464, GALLEY SERVICE DOOR HARD TO OPEN.   MAINTENANCE INSPECTED THE DOOR AND THEN CLEANED AND LUBED THE DOOR ROLLERS. THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
